# SDR HEEA078948

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV11558
- Condition: Failed
- Location: T/R Driveshaft
- Component: Driveshaft, 407040302101
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BEARING ON TAIL ROTOR DRIVESHAFT OVERHEATED AND FAILED.
